American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Carol M. Knighten. Some consequences of ${\rm dim\,proj}\ \Omega (A)<\infty $ . Proc. Amer. Math. Soc. 28 (1971) 411-414. MR 0279087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert Davis. Semiadjoint functors and quintuples . Proc. Amer. Math. Soc. 27 (1971) 477-482. MR 0269716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James R. C. Leitzel. Galois cohomology and class number in constant extension of algebraic function fields . Proc. Amer. Math. Soc. 22 (1969) 206-208. MR 0242799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Evyatar and A. Zaks. Purely transcendental subfields of $k(x\sb{1},\cdots,x\sb{n})$ . Proc. Amer. Math. Soc. 22 (1969) 582-586. MR 0242811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Quillen. On the endomorphism ring of a simple module over an enveloping algebra . Proc. Amer. Math. Soc. 21 (1969) 171-172. MR 0238892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul R. Thie. The area of an analytic set in complex projective space . Proc. Amer. Math. Soc. 21 (1969) 553-554. MR 0239115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Hochster. Prime ideal structure in commutative rings . Trans. Amer. Math. Soc. 142 (1969) 43-60. MR 0251026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henry B. Laufer. On the number of singularities of an analytic curve . Trans. Amer. Math. Soc. 136 (1969) 527-535. MR 0234018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. T. Muhly. Complete ideals in local rings . Proc. Amer. Math. Soc. 11 (1960) 361-367. MR 0111753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Hochschild. On the algebraic hull of a Lie algebra . Proc. Amer. Math. Soc. 11 (1960) 195-199. MR 0121428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Evar D. Nering. On extensions of the field of constants of an algebraic function field. . Proc. Amer. Math. Soc. 10 (1959) 198-202. MR 0108493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. Drăgilă. Sur la correspondance par parall\'elisme de deux surfaces . Proc. Amer. Math. Soc. 9 (1958) 189-200. MR 0095841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arthur Mattuck. Cycles on abelian varieties . Proc. Amer. Math. Soc. 9 (1958) 88-98. MR 0098752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shreeram Abhyankar. On the ramification of algebraic functions. II. Unaffected equations for characteristic two . Trans. Amer. Math. Soc. 89 (1958) 310-324. MR 0098749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1